# SDR CA020502019

- Difficulty date: April 1, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 55,713 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: 285T03855
- Condition: Failed
- Location: Aural Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKEOFF AT 120 KNOTS DUE TO CONFIGURATION WARNING (FIRE WARNING BELL).  NO OTHER INDICATIONS OF ANY FAULTS, FOUND TO BE THE AURAL WARNING BELL/CHIME MODULE AT FAULT. REPLACED THE AURAL WARNING BELL/CHIME MODULE.
